Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET¿; SNARE, FLEXIBLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION RESCUENET¿; SNARE, FLEXIBLE
Model Number
DGN-538
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Device is not stiff enough to use in a safe appropriate manner causing the scope to be entered in to the patient's mouth 3-4 times increasing the risk of aspiration.
New Search
Submit an Adverse Event Report
Brand Name
RESCUENET¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key
9161719
Report Number
9161719
Device Sequence Number
2022731
Product Code
FDI
UDI-Device Identifier
10840253107425
UDI-Public
(01)10840253107425
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/16/2019
Report Date
(Section F)
09/16/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
DGN-538
Device Lot Number
23560113
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/07/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
79
Date Report Sent to FDA
09/16/2019